# SDR COMA0160068

- Difficulty date: January 5, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 5,380 hours, 5,574 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Wing Deice
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT WING ANTI-ICE CAUTION DURING T/O.  COULD NOT DUPLICATE.  SYSTEM TEST SATISFACTORY.
